Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 2

All articles in this issue are freely accessible.

Classification of extremal contractions from smooth fourfolds of (3,1)-type
Hiromichi Takagi.
Proc. Amer. Math. Soc. 127 (1999), 315-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637436
Metrizable and $\mathbb{R}$-metrizable betweenness spaces
Juraj Simko.
Proc. Amer. Math. Soc. 127 (1999), 323-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458264
Group algebras with units satisfying a group identity
Chia-Hsin Liu.
Proc. Amer. Math. Soc. 127 (1999), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487322
Group algebras with units satisfying a group identity II
Chia-Hsin Liu and D. S. Passman.
Proc. Amer. Math. Soc. 127 (1999), 337-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476375
Presentations for subgroups of Artin groups
Warren Dicks and Ian J. Leary.
Proc. Amer. Math. Soc. 127 (1999), 343-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1605948
Multinomial coefficients modulo a prime
Nikolai A. Volodin.
Proc. Amer. Math. Soc. 127 (1999), 349-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1628428
The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers
Stéphane Louboutin.
Proc. Amer. Math. Soc. 127 (1999), 355-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468198
A uniform refinement property for congruence lattices
Friedrich Wehrung.
Proc. Amer. Math. Soc. 127 (1999), 363-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468207
A bound for $|G:\mathbf O_{p}(G)|_{p}$ in terms of the largest irreducible character degree of a finite $p$-solvable group $G$
Diane Benjamin.
Proc. Amer. Math. Soc. 127 (1999), 371-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485458
$F_{Δ}$ type free resolutions of monomial ideals
Kohji Yanagawa.
Proc. Amer. Math. Soc. 127 (1999), 377-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610805
Some rapidly converging series for $𝜁(2n+1)$
H. M. Srivastava.
Proc. Amer. Math. Soc. 127 (1999), 385-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610797
A complex map with complex topology
Michal\ Kwiecinski.
Proc. Amer. Math. Soc. 127 (1999), 397-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610729
Periodic solutions of damped differential systems with repulsive singular forces
Meirong Zhang.
Proc. Amer. Math. Soc. 127 (1999), 401-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637460
The degree of coconvex polynomial approximation
K. Kopotun, D. Leviatan and I. A. Shevchuk.
Proc. Amer. Math. Soc. 127 (1999), 409-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459130
Pointwise Hardy inequalities
Piotr Hajlasz.
Proc. Amer. Math. Soc. 127 (1999), 417-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458875
Resolution of singularities of convolutions with the Gaussian kernel
Kathrin Berkner.
Proc. Amer. Math. Soc. 127 (1999), 425-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468182
Behaviour of holomorphic automorphisms on equicontinuous subsets of the space $\mathcal C(Ω,E)$
J. M. Isidro.
Proc. Amer. Math. Soc. 127 (1999), 437-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469414
Perturbation of a globally stable steady state
H. L. Smith and P. Waltman.
Proc. Amer. Math. Soc. 127 (1999), 447-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487341
Unconditional basic sequence in $L^{p}(𝜇)$ and its $l^{p}$-stability
Lihua Yang.
Proc. Amer. Math. Soc. 127 (1999), 455-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473673
The weak closure of the set of left translation operators
Ching Chou and Guangwu Xu.
Proc. Amer. Math. Soc. 127 (1999), 465-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468187
The saddle point property for focusing selfsimilar solutions in a free boundary problem
Claude-Michel Brauner, Josephus Hulshof and Claudine Schmidt-Lainé.
Proc. Amer. Math. Soc. 127 (1999), 473-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1600108
The interval of resolvent-positivity for the biharmonic operator
Michael Ulm.
Proc. Amer. Math. Soc. 127 (1999), 481-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468205
On a theorem of E. Helly
Sakaé Fuchino and Szymon Plewik.
Proc. Amer. Math. Soc. 127 (1999), 491-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468190
Interpolation in inflated Hilbert spaces
R. L. Moore and T. T. Trent.
Proc. Amer. Math. Soc. 127 (1999), 499-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469426
A factorization theorem for the derivative of a function in $H^{p}$
William S. Cohn.
Proc. Amer. Math. Soc. 127 (1999), 509-517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1605936
Generalizing the Paley-Wiener perturbation theory for Banach spaces
Peter G. Casazza and Nigel J. Kalton.
Proc. Amer. Math. Soc. 127 (1999), 519-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468186
Small values of polynomials and potentials with $L_{p}$ normalization
D. S. Lubinsky.
Proc. Amer. Math. Soc. 127 (1999), 529-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468199
A class of $P^{t}(d𝜇)$ spaces whose point evaluations vary with $t$
John Akeroyd and Elias G. Saleeby.
Proc. Amer. Math. Soc. 127 (1999), 537-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473652
On smoothness of carrying simplices
Janusz Mierczynski.
Proc. Amer. Math. Soc. 127 (1999), 543-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1606000
Toeplitz $C^{*}$-algebras on ordered groups and their ideals of finite elements
Xu Qingxiang and Chen Xiaoman.
Proc. Amer. Math. Soc. 127 (1999), 553-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487347
Migration of zeros for successive derivatives of entire functions
Arie Harel, Su Namn and Jacob Sturm.
Proc. Amer. Math. Soc. 127 (1999), 563-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468192
$L^{p}$ Willmore functionals
Mingliang Cai.
Proc. Amer. Math. Soc. 127 (1999), 569-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458864
Open covers and partition relations
Marion Scheepers.
Proc. Amer. Math. Soc. 127 (1999), 577-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458262
A note on the Ramsey property
A. Tsarpalias.
Proc. Amer. Math. Soc. 127 (1999), 583-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458267
Cut sets and normed cohomology with applications to percolation
Eric Babson and Itai Benjamini.
Proc. Amer. Math. Soc. 127 (1999), 589-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1622785
The central limit theorem for lacunary series
Katusi Fukuyama and Shigeru Takahashi.
Proc. Amer. Math. Soc. 127 (1999), 599-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468191
Smoothly embedded spheres in symplectic 4-manifolds
Tian-Jun Li.
Proc. Amer. Math. Soc. 127 (1999), 609-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459135
Extensions of perfect GO-spaces and $𝜎$-discrete dense sets
Wei-Xue Shi.
Proc. Amer. Math. Soc. 127 (1999), 615-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468203
Gradient estimates for positive solutions of the Laplacian with drift
Benito J. González and Emilio R. Negrin.
Proc. Amer. Math. Soc. 127 (1999), 619-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469407
On suspensions of noncontractible compacta of trivial shape
Umed H. Karimov and Dusan Repovs.
Proc. Amer. Math. Soc. 127 (1999), 627-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1610792
The rational maps $z\mapsto1+1/𝜔z^{d}$ have no Herman rings
Rodrigo Bamón and Juan Bobenrieth.
Proc. Amer. Math. Soc. 127 (1999), 633-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469397